U.S. doctors online nowAsk doctors free
CA
A 27-year-old member asked:

my nose itches when i take vicodin?

2 doctor answers7 doctors weighed in
Dr. James Marx
Pain Management 48 years experience
Histamine Release: What you are experiencing is not uncommon with opioids such as hydrocodone in vicodin, lortab and norco, codeine, morphine and similar meds.Certain patients do better with different drugs. A mild antihistamine like Phenergan (promethazine) can sometimes help with the itching and/or nausea which occur with opioids.
Dr. Paul Reynolds
Pain Management 35 years experience
Histamine: Most likely a reaction due to histamine release. Have your doctor presribe a different medication for pain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 55-year-old member asked:
1 doctor answer2 doctors weighed in
A 36-year-old member asked:
2 doctor answers2 doctors weighed in
A member asked:
1 doctor answer1 doctor weighed in
A member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 30, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.